TITLE

Steroids in septic shock: the confusion continues - authors' response

AUTHOR(S)
Aneja, Rajesh; Carcillo, Joseph
PUB. DATE
July 2007
SOURCE
Archives of Disease in Childhood;Jul2007, Vol. 92 Issue 7, p653
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A response by Rajesh Aneja and Joseph Carcillo to a letter to the editor about their article "Steroids in septic shock: the confusion continues" in the previous issue is presented.
ACCESSION #
25765865

 

Related Articles

  • Discontinuation concern. Field, E. A. // British Dental Journal;5/8/2010, Vol. 208 Issue 9, p381 

    A letter and a reply to the editor in response to the discontinuance of topical steroid agent in Great Britain are presented.

  • Aerosolized Corticosteroids for Croup. Harel, Yaron; Levin, Daniel L. // New England Journal of Medicine;2/9/95, Vol. 332 Issue 6, p400 

    A letter to the editor is presented in response to the article "Aerosolized Steroids for Croup," by L.I. Landau and G.C. Geelhoed in the August 4, 1994 issue.

  • Aerosolized Corticosteroids for Croup. Landau, Louis I. // New England Journal of Medicine;2/9/95, Vol. 332 Issue 6, p400 

    A response by Louis I. Landau to a letter to the editor about his article on corticosteroid treatment in children is presented.

  • Acute tumor lysis syndrome secondary to a single-dose methylprednisolone in acute lymphoblastic leukemia. Sipahi, Tansu; Öktem, Faruk; Kuybulu, Ayça Esra // Turkish Journal of Hematology;Mar2010, Vol. 27 Issue 1, p55 

    A letter to the editor is presented concerning a child with T-cell acute lymphoblastic leukemia who developed acute tumor lysis syndrome after a single dose of methylprednisolone.

  • Topical Mometasone Furoate for Phimosis. Khope, Sanjay // Indian Pediatrics;Mar2010, Vol. 47 Issue 3, p282 

    A letter to the editor about the efficacy of the topical steroid mometasone furoate in treating phimosis is presented.

  • Steroid-induced catatonia. Fink, Max; Fink, M // British Journal of Psychiatry;Sep91, Vol. 159, p445 

    A letter to the editor is presented in response to the article "A steroid stupor in a surgical ward" published in the January 1991 issue.

  • A Short Sharp Course of Steroids for the Patient with Depression. Watts, C. A. H. // British Journal of Psychiatry;Jul88, Vol. 153, p131 

    A letter to the editor is presented concerning the use of a short sharp course of steroids for a patient with mental depression.

  • 'Soft' Steroids and Dry Eye. Aldridge, Chuck // Review of Optometry;12/15/2007 Part 1 of 2, Vol. 144 Issue 12, p24 

    A letter to the editor is presented in response to article regarding the use of soft steroid for long-term dry eye treatment.

  • Purification of triamcinolone acetonide suspension for intravitreal injection. Soto-Pedre, Enrique // British Journal of Ophthalmology;Jan2006, Vol. 90 Issue 1, p123 

    A letter to the editor is presented about the purification of triamcinolone acetonide suspension for intravitreal injection.

  • Phosphate and electrolyte content of topical steroid drops and potential clinical implications. Mukherjee, S.; St. J. O'Reilly, D.; Cox, A.; Ramaesh, K. // British Journal of Ophthalmology;Apr2008, Vol. 92 Issue 4, p574 

    A letter to the editor is presented concerning phosphate and electrolyte content of steroid drops and its possible clinical significance.

Share

Read the Article

Other Topics